# SDR SWIA200413575

- Difficulty date: July 14, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 4,021 hours, 3,494 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 367
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 2,319 hours, 2,076 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM/MACH TRIM AUTO DISCONNECT INTERMITTENTLY.  REMOVED AND REPLACED HSTCU.  OPERATIONAL CHECK GOOD, REF CRJ MM CHAP 27-42-00.
